Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 7, NWS Tallahassee, FL

January 20, 2014

NWS Tallahassee, FL issued this small craft advisory at Jan 20, 2014, 2:32 PM EST. It took effect at Jan 21, 2014, 7:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2014, 2:32 PM EST (19:32 UTC)
In effect from
Jan 21, 2014, 7:00 AM EST
Expired
Jan 22, 2014, 7:00 AM EST
In force
24 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WHUS72 KTAE 201932
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EST MON JAN 20 2014

...HAZARDOUS WINDS AND SEAS FOR SMALL CRAFT WILL DEVELOP BEHIND A
COLD FRONT ON TUESDAY...

.A COLD FRONT SHOULD SWEEP THROUGH THE NORTHEAST GULF OF MEXICO
EARLY ON TUESDAY...CAUSING WINDS TO SHIFT TO THE NORTHWEST AND
INCREASE TO AROUND 20 TO 25 KNOTS. GUSTS COULD REACH AROUND 30
KNOTS AND SEAS ARE LIKELY TO BUILD AS HIGH AS 10 FEET OFFSHORE.
OCCASIONAL WAVES COULD REACH 13 FEET IN THOSE SAME AREAS.

GMZ750-770-210400-
/O.NEW.KTAE.SC.Y.0007.140121T1200Z-140122T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
232 PM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST
WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET
  POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-210400-
/O.NEW.KTAE.SC.Y.0007.140121T1600Z-140122T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
232 PM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 7 AM
EST WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET
  POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

08-LAMERS
6 follow-up statements
924 
WHUS72 KTAE 210238
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 PM EST MON JAN 20 2014

...HAZARDOUS WINDS AND SEAS FOR SMALL CRAFT WILL DEVELOP BEHIND A
COLD FRONT ON TUESDAY...

.A COLD FRONT SHOULD SWEEP THROUGH THE NORTHEAST GULF OF MEXICO
EARLY ON TUESDAY...CAUSING WINDS TO SHIFT TO THE NORTHWEST AND
INCREASE TO AROUND 20 TO 25 KNOTS. GUSTS COULD REACH AROUND
30 KNOTS AND SEAS ARE LIKELY TO BUILD AS HIGH AS 10 FEET
OFFSHORE. OCCASIONAL WAVES COULD REACH 13 FEET IN THOSE SAME
AREAS.

GMZ750-770-210930-
/O.CON.KTAE.SC.Y.0007.140121T1200Z-140122T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
938 PM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
7 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
7 AM EST WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET  
POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-210930-
/O.CON.KTAE.SC.Y.0007.140121T1600Z-140122T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
938 PM EST MON JAN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
7 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
7 AM EST WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET  
POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
652 
WHUS72 KTAE 210836
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM THIS MORNING THROUGH
WEDNESDAY MORNING...

.A COLD FRONT SHOULD SWEEP THROUGH THE NORTHEAST GULF OF MEXICO
THIS MORNING...CAUSING WINDS TO SHIFT TO THE NORTHWEST AND
INCREASE TO AROUND 20 TO 25 KNOTS. GUSTS COULD REACH AROUND 30
KNOTS AND SEAS ARE LIKELY TO BUILD AS HIGH AS 10 FEET OFFSHORE.
OCCASIONAL WAVES COULD REACH 13 FEET IN THOSE SAME AREAS.

GMZ750-770-211630-
/O.CON.KTAE.SC.Y.0007.140121T1200Z-140122T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
336 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST WEDNESDAY...

* WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET
  POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-211630-
/O.CON.KTAE.SC.Y.0007.140121T1600Z-140122T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
336 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 7 AM EST WEDNESDAY...

* WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET
  POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
415 
WHUS72 KTAE 211532
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

.A COLD FRONT WILL CONTINUE TO SWEEP THROUGH THE COASTAL WATERS
THIS MORNING...CAUSING WINDS TO SHIFT TO THE NORTHWEST AND
INCREASE TO AROUND 20 TO 25 KNOTS. GUSTS COULD REACH AROUND 30
KNOTS AND SEAS ARE LIKELY TO BUILD AS HIGH AS 10 FEET OFFSHORE.
OCCASIONAL WAVES COULD REACH 13 FEET IN THOSE SAME AREAS.

GMZ750-770-212100-
/O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1032 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET  
POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-212100-
/O.CON.KTAE.SC.Y.0007.140121T1600Z-140122T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1032 AM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET  
POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

08-LAMERS
700 
WHUS72 KTAE 212018
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 PM EST TUE JAN 21 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

.SMALL CRAFT ADVISORY WINDS AND SEAS WILL CONTINUE THROUGH 
TONIGHT BEFORE CONDITIONS IMPROVE WEDNESDAY MORNING AS HIGH
PRESSURE BUILDS OVER THE WATERS. LOWER WINDS AND SEAS WILL THEN
PERSIST THROUGH THURSDAY...BEFORE WINDS INCREASE ESPECIALLY
OFFSHORE RAPIDLY AGAIN BEHIND ANOTHER COLD FRONT. ADVISORY LEVEL
CONDITIONS ARE LIKELY THURSDAY NIGHT INTO FRIDAY MORNING BEFORE
NOTICEABLY DECREASING INTO SATURDAY...THEN INCREASING AGAIN ON
SATURDAY AFTERNOON.


GMZ750-770-220400-
/O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
318 PM EST TUE JAN 21 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS: PEAKING AT 9 TO 11 FEET. OCCASIONAL WAVES UP TO 14 FEET
  POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-220400-
/O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
318 PM EST TUE JAN 21 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS: PEAKING AT 7 TO 11 FEET. OCCASIONAL WAVES UP TO 13 FEET
  POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WALSH/GOULD
775 
WHUS72 KTAE 220228
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 PM EST TUE JAN 21 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

.SMALL CRAFT ADVISORY WINDS AND SEAS WILL CONTINUE THROUGH
TONIGHT BEFORE CONDITIONS IMPROVE WEDNESDAY MORNING AS HIGH
PRESSURE BUILDS OVER THE WATERS. LOWER WINDS AND SEAS WILL THEN
PERSIST THROUGH THURSDAY...BEFORE WINDS INCREASE ESPECIALLY
OFFSHORE RAPIDLY AGAIN BEHIND ANOTHER COLD FRONT. ADVISORY LEVEL
CONDITIONS ARE LIKELY THURSDAY NIGHT INTO FRIDAY MORNING BEFORE
NOTICEABLY DECREASING INTO SATURDAY...THEN INCREASING AGAIN ON
SATURDAY AFTERNOON.

GMZ750-770-220930-
/O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
928 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS: PEAKING AT 9 TO 11 FEET. OCCASIONAL WAVES UP TO 14 FEET  
  POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-220930-
/O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
928 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS: PEAKING AT 7 TO 11 FEET. OCCASIONAL WAVES UP TO 13 FEET  
  POSSIBLE OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

NAVARRO/GOULD
790 
WHUS72 KTAE 220844
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
344 AM EST WED JAN 22 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THIS MORNING...

.SMALL CRAFT ADVISORY WINDS AND SEAS WILL CONTINUE EARLY THIS
MORNING...ESPECIALLY WELL OFFSHORE...BEFORE CONDITIONS IMPROVE
AS HIGH PRESSURE BUILDS OVER THE WATERS TODAY. CAUTIONARY
CONDITIONS WILL REMAIN LIKELY THROUGH MIDDAY ACROSS OUR OFFSHORE 
WATERS.

GMZ730-750-755-765-770-775-221200-
/O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
344 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS: NORTHWEST AROUND 20 KNOTS WITH GUSTS 25 TO 30 KNOTS WELL
  OFFSHORE. 

* SEAS: PEAKING AROUND 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 11:42 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Jan 20, 11:42 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1142 AM EST Mon Jan 20 2014

.Near Term [Through Today]...
Temperatures have been rising much quicker than forecast all
morning and we adjusted max temps up a couple of degrees to
account for this. This also brings us nicely in line with
neighboring offices. The remainder of the forecast is on track.

&&

.Prev Discussions [645 AM EST]...

.Short Term [Tonight Through Wednesday]...
Mean trough over the eastern half of the country will re-amplify
tonight and drive a cold front across the forecast area early on
Tuesday. Lack of deep layer moisture should limit shower activity
associated with the front. However, mid- and upper-level forcing
may be enough to generate a few showers, especially over the
coastal waters.

A cooler airmass will move back in to the region in the wake of
the front. Temperatures will vary widely on Tuesday, with highs
ranging from the upper 60s over the southeast ahead of the front,
to the mid 50s in SE Alabama behind the front. Strong cold air
advection will drive temperatures into the 20s for most locations
Tuesday night, with the northern tier possibly reaching hard
freeze criteria. Temperatures will struggle to recover on
Wednesday with highs likely not getting out of the 40s across the
forecast area.

.Long Term [Wednesday Night Through Monday]...
The long wave trough will persist across the eastern U.S. through
the period. This means we will continue to see a parade of cold
fronts sweeping across the area in such rapid succession that
there will not be enough time between fronts for much of a return
of moisture off the Gulf of Mexico to become established.
Therefore PoPs will be 10% or less through Friday with
temperatures well below normal. Light freezes are forecast for
Wednesday and Thursday nights. Model discrepancies remain at this
time with respect to the forecast for Friday night and Saturday
due primarily to differences in the strength of a Pacific short
wave trough moving into the base of the larger scale trough across
the Gulf Coast states, and the surface response to that wave. Both
the 12z GFS and 00z Euro develop a low over the northwest Gulf of
Mexico on Friday. The Euro is deeper with the system and quicker
to bring it eastward at a more northerly latitude than the GFS.
Therefore, the Euro paints a more pessimistic forecast. A guidance
blended forecast gives low chance PoPs for this event.

.Aviation...
[Through 12Z Tuesday]...

VFR conditions under mostly clear skies and light southwest winds
will prevail for all terminals through this afternoon. This
evening, a very weak disturbance will push scattered low clouds
over all terminals. MVFR restrictions are most likely at KDHN
and KECP, especially later in the night as the main frontal system
approaches from the west.

.Marine...
Winds will increase tonight as a cold front crosses the coastal
waters. Small Craft Advisory conditions will develop Tuesday
morning and persist through Tuesday night. Conditions will
improve Wednesday and Thursday as high pressure builds over the
waters. Offshore winds will increase once again by Friday as
another front crosses the waters.

.Fire Weather...
Relative humidity values will remain above critical levels
through Tuesday. In the wake of a dry cold front, transport winds
will be quite high on Tuesday resulting in high dispersions. On
Wednesday, significantly drier air will be in place and warning
decisions will be based on fuel moisture levels for FL and GA. At
this time AL is not expected to meet necessary low RH duration
requirements on Wednesday. Stay tuned.

.Hydrology...
The Apalachicola River near Blountstown remains in minor flood
stage until Monday afternoon. Other area rivers are in action
stage, but are not forecast to reach flood stage. No significant
rainfall is expected through the forecast period.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   68  42  64  28  49 /   0   0  20   0   0
Panama City   65  51  63  31  49 /   0  20  20   0   0
Dothan        67  41  56  27  49 /   0  10  10   0   0
Albany        67  39  56  24  47 /   0   0  10   0   0
Valdosta      67  41  62  27  48 /   0   0  10   0   0
Cross City    66  43  68  30  51 /   0   0  20   0   0
Apalachicola  65  51  66  30  48 /   0  10  20   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...WOOL
SHORT TERM...CAMP
LONG TERM...WOOL
AVIATION...HARRIGAN
MARINE...CAMP
FIRE WEATHER...HARRIGAN
HYDROLOGY...BOLDEN

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.